# SDR AWXA200600727

- Difficulty date: February 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 69455559
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8 CHECK DISCOVERED CORROSION ON THE FORWARD BAG PIT DOOR OPENING THRESHOLD SUPPORT FITTING A THE MOST AFT SUPPORT FITTING FORWARD END AT BS 620, STR 25R AND BL 70R.  MAINTENANCE REMOVED AND INSTALLED NEW THRESHOLD SUPPORT FITTING AT BS 620, STR 25R AND BL 70R IAW BOEING 757-200 SRM 51-40-02-0G PAGES 1-12..  CORROSION WAS LEVEL 2.
